In Stock
SKU: MCLIQ36049N00 Category: Brand:

Description

Active Ingredients In Each 5 mL = 1 Teaspoonful: Pseudoephedrine HCl 15 mg Uses Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Temporarily relieves sinus congestion and pressure. Promotes nasal and/or sinus drainage. Non-drowsy. Alcohol and sugar free. Purpose Nasal Decongestant

Additional information

Weight 0.426666666666667 lbs

Reviews

There are no reviews yet.

Be the first to review “Sudafed Children’s Nasal Decongestant Liquid Grape Flavor – 4 OZ”

Your email address will not be published. Required fields are marked *